Electron. J. Diff. Equ., Vol. 2011 (2011), No. 129, pp. 1-10.

Existence of positive solutions for a multi-point four-order boundary-value problem

Le Xuan Truong, Phan Dinh Phung

The article shows sufficient conditions for the existence of positive solutions to a multi-point boundary-value problem for a fourth-order differential equation. Our main tools are the Guo-Krasnoselskii fixed point theorem and the monotone iterative technique. We also show that the set of positive solutions is compact.

Submitted April 4, 2011. Published October 11, 2011.
Math Subject Classifications: 34B07, 34B10, 34B18, 34B27
Key Words: Multi point; boundary value problem; Green function; positive solution; Guo-Krasnoselskii fixed point theorem

Show me the PDF file (220 KB), TEX file, and other files for this article.

Le Xuan Truong
Department of Mathematics and Statistics
University of Economics, HoChiMinh city, 59C
Nguyen Dinh Chieu Str, District 3, HoChiMinh city, Vietnam
email: lxuantruong@gmail.com
Phan Dinh Phung
Nguyen Tat Thanh University, 300A
Nguyen Tat Thanh Str, District 4, HoChiMinh city, Vietnam
email: pdphung@ntt.edu.vn

Return to the EJDE web page